# SDR CALA2021051700682

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737-900ER
- Aircraft serial: 33534
- Aircraft time: 38,356 hours, 13,243 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL280 ENG 1 LOW PRESS LIGHT ON OIL  QUANT 0 OIL PRESS RED 10P SI. FURTHER DETAILS AWAITED
